I have been taking Effexor, propranolol and vyvanse for a couple months now. For the past two weeks, I have been experiencing smelly flatulences and comedown side effects like:Anxiety, agitation, lost of appetite during the evening, but everything else is fine during the day, until dawn.
I'm not that worried, but the fact I get smelly gas after all this time (July 2021 until now), has me wondering if I should be concerned about something else. I certainly get constipated, which I believe to be normal, I have read a couple place and many people stated to have experience that, but I can't find anything about comedown side effects (about 12hrs after taking the prescription) and side effects appearing after many weeks. I don't have any other symptoms. No stomach ache, no abdominal pain, no irritability and so on. Really just these three things. (smelly flatulences, constipation and comedown-like side effects). Thank you for your help!